Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 146, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 7, 2012, 2:50 PM CDT for Barry County, Lawrence County, Stone County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 2:50 PM CDT (19:50 UTC)
- Expired
- Jul 7, 2012, 3:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Lawrence County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:05 PM CDT | TSTM WND DMG | 3 S Crane, MO | TREE REPORTED DOWN ACROSS HIGHWAY 173 AT INTERSECTION OF HIGHWAY 143 AND HIGHWAY 173. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
720
WUUS53 KSGF 071950
SVRSGF
MOC009-109-209-072030-
/O.NEW.KSGF.SV.W.0146.120707T1950Z-120707T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 330 PM CDT
* AT 248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALENA...AND
MOVING WEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
* LOCATIONS IMPACTED INCLUDE...
AURORA...CRANE...HURLEY...ELSEY...WHEELERVILLE...JENKINS AND MADRY.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3674 9380 3699 9378 3698 9337 3677 9339
TIME...MOT...LOC 1950Z 093DEG 20KT 3686 9348
HAIL...<.75IN
WIND...60 MPH
$$
WISE1 follow-up statement
902 WWUS53 KSGF 072024 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 324 PM CDT SAT JUL 7 2012 MOC009-109-209-072035- /O.EXP.KSGF.SV.W.0146.000000T0000Z-120707T2030Z/ BARRY MO-STONE MO-LAWRENCE MO- 324 PM CDT SAT JUL 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE... NORTHERN STONE AND NORTHEASTERN BARRY COUNTIES WILL EXPIRE AT 330 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3674 9380 3699 9378 3698 9337 3677 9339 TIME...MOT...LOC 2025Z 093DEG 20KT 3687 9372 $$ WISE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:27 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 7, 12:27 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CDT SAT JUL 7 2012
...UPDATE TO AVIATION...
.UPDATE...
A DRIER MID LEVEL AIRMASS CONTINUES TO SPREAD EAST ACROSS THE
REGION. AS A RESULT THE CONVECTION THAT DEVELOPED EARLIER THIS
MORNING HAS SHIFTED OFF TO THE WEST AND SOUTH OFF THE AREA WHERE
THE BETTER MID LEVEL MOISTURE IS LOCATED. MIXING IS OCCURRING
ACROSS THE EASTERN OZARKS AND TEMPERATURES HAVE ALREADY SHOT UP
INTO THE UPPER 90S TO AROUND 100 DEGREES LATE THIS MORNING. HAVE
INCREASED HIGH TEMPERATURES ACROSS THE ENTIRE AREA BY A FEW
DEGREES. THE WARMEST READINGS WILL OCCUR ACROSS CENTRAL AND SOUTH
CENTRAL MISSOURI WHERE HIGHS IN THE 102 TO 106 DEGREE RANGE WILL
OCCUR.
MIXING IS STARTING TO OCCUR AS THE TEMPERATURES WARM TODAY. THE
DRIER MID LEVEL AIR WORKING IN FROM THE EAST IS RESULTING IN
SURFACE DEWPOINTS MIXING OUT MORE THAT PREVIOUSLY
EXPECTED...RESULTING IN LOWER AFTERNOON HUMIDITIES AND HEAT INDEX
VALUES. HEAT INDEX VALUES SHOULD GENERALLY BE VERY SIMILAR TO THE
ACTUAL TEMPERATURE THIS AFTERNOON.
SLIGHTLY MORE MID LEVEL MOISTURE WILL REMAIN IN PLACE ACROSS FAR
SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS THIS
AFTERNOON...WHERE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL STILL REMAIN POSSIBLE. THIS ACTIVITY WILL NOT BE WIDESPREAD
IN NATURE. WITH THE DRIER AIR IN PLACE A FEW STRONG WIND GUSTS
WILL BE POSSIBLE FROM THE STRONGER THUNDERSTORMS THIS AFTERNOON.
UPDATED PRODUCTS HAVE BEEN SENT.
WISE
&&
.DISCUSSION...
ONE MORE HOT DAY APPEARS TO BE ON TAP FOR THE REGION (AT LEAST FOR A
WHILE)...BEFORE COOLER TEMPERATURES ARRIVE FOR THE BEGINNING OF THE
WEEK...ALONG WITH A CHANCE FOR MUCH NEEDED RAIN.
A FEW ELEVATED SHOWERS AND OCCASIONAL THUNDERSTORMS CONTINUE TO
PERCOLATE ACROSS SOUTHWESTERN MISSOURI EARLY THIS MORNING...THE
RESULT OF WEAK LIFT FROM SEVERAL DISORGANIZED VORTICITY LOBES
MEANDERING EAST TO WEST UNDER THE MAIN RIDGE AXIS. THIS TREND IS
EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY TODAY...WITH A SLIGHT
UPTICK IN COVERAGE THIS AFTERNOON OWNING TO AFTERNOON HEATING.
EXCEEDINGLY WEAK SHEAR VALUES WILL PRECLUDE ANY SORT OF ORGANIZED
SEVERE WEATHER THREAT TODAY...THOUGH AN ISOLATED STRONG STORM OVER
SOUTH CENTRAL MISSOURI WILL BE POSSIBLE...WITH GUSTY WINDS THE MAIN
POTENTIAL HAZARD.
TEMPERATURES TODAY WILL BE QUITE WARM ONCE AGAIN...WITH 925 AND 850
MB TEMPS SUPPORTING WIDESPREAD 100 TO 105 SURFACE HIGHS. WENT A FEW
DEGREES COOLER OVER SOUTH CENTRAL MISSOURI...WHERE THUNDERSTORM
COVERAGE MAY BE ENOUGH TO KEEP HIGHS IN THE 97-99 RANGE. CERTAINLY
THE POTENTIAL EXISTS FOR TEMPS A FEW DEGREES HIGHER IF CLOUD COVER
ISN'T AS WIDESPREAD AS EXPECTED.
A COLD FRONT CURRENTLY DROPPING SOUTH OVER THE NORTHERN PLAINS WILL
BEGIN TO MOVE INTO THE AREA LATE TONIGHT INTO THE DAY SUNDAY...WITH
AN ASSOCIATED INCREASE IN THUNDERSTORM ACTIVITY ALONG/AHEAD OF THE
FRONT FOR SUNDAY. MORE WIDESPREAD CONVECTIVE ACTIVITY...AS WELL
AS AFTERNOON/EARLY EVENING FROPA...IS EXPECTED TO KEEP HIGH TEMPS
QUITE A BIT COOLER SUNDAY FOR THE REGION. HUMIDITY VALUES WILL
CERTAINLY BE ON THE INCREASE SUNDAY AS MOISTURE ADVECTS NORTH AND
POOLS AHEAD OF THE FRONT. COOLER TEMPS WILL KEEP HEAT INDICES UNDER
CONTROL...AND DON'T EXPECT AN EXTENSION OF ANY HEAT HEADLINES TO BE
NECESSARY. SIMILAR TO TODAY...A COUPLE OF STRONGER STORMS WILL BE
POSSIBLE SUNDAY AS THE FRONT MOVES THROUGH THE REGION...WITH GUSTY
WINDS THE MAIN HAZARD.
BY MONDAY MORNING...THE UPPER LEVEL RIDGE AXIS WILL BE SHIFTED WELL
WEST TOWARD THE GREAT BASIN...WITH NORTHWEST FLOW IN PLACE ALOFT
OVER THE CWA. THE SURFACE FRONT SHOULD BE JUST ABOUT CLEAR OF THE
CWA MONDAY...THOUGH SOME POST FRONTAL SHOWER/THUNDERSTORM ACTIVITY
WILL BE POSSIBLE AS WEAK SHORTWAVES DROP SOUTHEAST OVER THE
MISSISSIPPI VALLEY. CERTAINLY THINK THAT MOST PLACES WILL BE DRY
MONDAY AND TUESDAY...WITH THE BEST CHANCE FOR ANY ADDITIONAL
RAINFALL FOCUSED ALONG THE MISSOURI/ARKANSAS STATE LINE THROUGH
EARLY TUESDAY MORNING.
MONDAY WILL ALSO USHER IN WHAT LOOKS LIKE A PROLONGED PERIOD OF
TEMPERATURES CLOSER TO CLIMATOLOGICAL NORMS...GENERALLY UPPER 80S TO
AROUND 90. HIGH PRESSURE LOOKS TO REMAIN ANCHORED OVER THE LOWER
GREAT LAKES THROUGH MUCH OF NEXT WEEK...NOT ONLY KEEPING
TEMPERATURES IN CHECK...BUT PROVIDING AN EASTERLY COMPONENT TO
SURFACE WINDS...AND THUS WHAT SHOULD BE VERY COMFORTABLE DEWPOINT
VALUES. WHILE A DRY AIRMASS DOESN'T BODE WELL FOR THE
DROUGHT...NEXT WEEK SHOULD AT LEAST BE QUITE COMFORTABLE FOR MID
JULY.
BOXELL
&&
.AVIATION...
THE PRIMARY AVIATION WEATHER IMPACT TODAY WILL BE SCATTERED
THUNDERSTORMS DURING THE AFTERNOON TO EARLY EVENING HOURS. THIS
ACTIVITY IS EXPECTED TO DIE DOWN AFTER SUNSET...WITH A FEW
SHOWERS LINGERING ACROSS THE REGION THROUGH THE EVENING. THERE
WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TOMORROW STARTING IN THE
LATE MORNING INTO THE AFTERNOON AS A FRONTAL BOUNDARY MOVES INTO
THE AREA FROM THE NORTH.
KARDELL
&&
.CLIMATE...
RECORD HIGH TEMPS FOR TODAY...
SGF...100 (1939)
JLN...100 (1980)
UNO...99 (1978)
VIH...100 (1980)
FRIDAY WAS DAY 3 OF HIGH TEMPS AT SPRINGFIELD AT OR ABOVE 100
DEGREES...WHICH IS THE EARLIEST 3 DAY STREAK OF 100+ TEMPS ON
RECORD. IF TODAY'S FORECAST HIGH OF 100 VERIFIES...IT WILL MARK 4
DAYS IN A ROW OF 100 OR GREATER HIGH TEMPERATURES. THE PREVIOUS
RECORD FOR 4 OR MORE DAYS OF 100 OR GREATER WAS A 5 DAY STREAK
FROM JUL 11-15 1966.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 7, 12:09 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1209 PM CDT SAT JUL 7 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1209 PM CDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. ELEVATED FIRE WEATHER RISK. DISCUSSION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON THROUGH THIS EVENING. WHILE NO WIDESPREAD SEVERE WEATHER IS EXPECTED...A FEW OF THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING. HEAT INDICES TODAY WILL ONCE AGAIN TOP OUT BETWEEN 100 AND 105 DEGREES...WITH THE WARMEST READINGS EXPECTED ACROSS CENTRAL MISSOURI...INCLUDING THE TRUMAN LAKE AND LAKE OF THE OZARKS REGION. THE COMBINATION OF VERY HOT TEMPERATURES AND DROUGHT CONDITIONS WILL AGAIN RESULT IN ELEVATED FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL PERSIST THROUGH MONDAY NIGHT ACROSS THE REGION. NO WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT SOME STORMS MAY PRODUCE GUSTY OUTFLOW WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Jul 7, 2:21 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT SAT JUL 7 2012
MOZ058-071945-
MARIES MO-
221 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARIES COUNTY UNTIL
245 PM CDT...
AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRINKTOWN...OR 18 MILES NORTHWEST OF
ROLLA...MOVING WEST AT 10 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
LAT...LON 3826 9219 3817 9190 3802 9196 3801 9197
3801 9204 3803 9219 3816 9218 3816 9220
TIME...MOT...LOC 1921Z 108DEG 7KT 3811 9204
WISELocal storm report, Jul 7, 2:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 W ROGERSVILLE 37.12N 93.15W
07/07/2012 GREENE MO TRAINED SPOTTER
TREE LIMBS REPORTED DOWN IN 60 MPH WINDS ALONG HIGHWAY
60.
&&
JCOLUCCILocal storm report, Jul 7, 2:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG ROGERSVILLE 37.12N 93.06W
07/07/2012 WEBSTER MO TRAINED SPOTTER
SIX INCH TREES REPORTED DOWN IN TOWN.
&&
JCOLUCCILocal storm report, Jul 7, 2:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG TURNERS 37.18N 93.16W
07/07/2012 GREENE MO EMERGENCY MNGR
TREES DOWN AND BARN DAMAGED.
&&
JCOLUCCILocal storm report, Jul 7, 2:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG ROGERSVILLE 37.12N 93.06W
07/07/2012 WEBSTER MO TRAINED SPOTTER
SIX INCH TREES REPORTED DOWN IN TOWN.
&&
JCOLUCCILocal storm report, Jul 7, 2:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG 2 W ROGERSVILLE 37.12N 93.09W
07/07/2012 GREENE MO TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWN WITH ELECTRICAL LINES
PULLED OFF POLE.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:37 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 23 min |
| Jul 7, 1:40 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 30 min |
| Jul 7, 1:44 PM CDT | Special Weather Statement | SGF | Christian | 31 min |
| Jul 7, 1:54 PM CDT | Special Weather Statement | SGF | Christian | 36 min |
| Jul 7, 2:00 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 30 min |
| Jul 7, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 51 min |
| Jul 7, 2:20 PM CDT | Special Weather Statement | SGF | Stone | 25 min |
| Jul 7, 2:21 PM CDT | Special Weather Statement | SGF | Maries | 24 min |
| Jul 7, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 51 min |
| Jul 7, 3:05 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| Jul 7, 3:12 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 27 min |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 43 min |
| Jul 7, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 35 min |
| Jul 7, 3:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 25 min |
| Jul 7, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 36 min |
| Jul 7, 5:17 PM CDT | Special Weather Statement | SGF | Barton | 28 min |
| Jul 7, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 52 min |
| Jul 7, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.